Universidad Complutense de Madrid
E-Prints Complutense

Proto-metrizable fuzzy topological spaces.

Impacto

Downloads

Downloads per month over past year



Lupianez, Francisco Gallego (1999) Proto-metrizable fuzzy topological spaces. Kybernetika, 35 (2). pp. 209-213. ISSN 0023-5954

[img] PDF
Restringido a Repository staff only

535kB

Official URL: http://dspace2.ics.muni.cz/manakin/bitstream/handle/10338.dmlcz/135281/Kybernetika_35-1999-2_5.pdf


URLURL Type
http://dml.cz/Organisation


Abstract

In this paper we define for fuzzy topological spaces a notion corresponding to protometrizable topological spaces. We obtain some properties of these fuzzy topological spaces, particularly we give relations with non-archimedean, and metrizable fuzzy topological spaces.


Item Type:Article
Subjects:Sciences > Mathematics > Topology
ID Code:15327
Deposited On:23 May 2012 08:55
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page